# SDR ASOA2015120214228

- Difficulty date: December 2, 2015
- Submitted: December 18, 2015
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 30,933 hours, 21,701 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM LBL 27.00 AT FS 1031.00.  CORROSION FOUND IN FLOORBEAM AT LBL 27.00 & FS 1031.00.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-61-43-101-001-A01. RECEIVED EC/TC EO 700-53-0282 FOR REPAIR OF FLOORBEAM, LBL 27.00 AT FS 1031.  REPAIRED FLOORBEAM LBL 27.00 IAW EC/TC EO 700-53-0282 IAW GREO 670-53-00-029, REV A.  REPAIRED FLOORBEAM IAW EO 700-53-0282 IAW GREO 670-53-00-029, REV A.
